# SDR 96ZZZX1973

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6220 · Main Rotor Head
- Part: Pivot Bearing
- Part number: 369D21334501
- Condition: Plate Worn
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, 3 STRIKER PLATES FOUND WORN BEYOND LIMITS AND ALL 5 PIVOT BEARINGS WORN FROM .030 INCH TO .040 INCH BEARING TO PART NUMBER FIT.
